# SDR SWAA970632

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW NOTED FWD CARGO DOOR OPEN WARNING LIGHT ILLUMINATING.  PRESSURE NORMAL.  AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  ADJUSTED DOOR SENSOR TARGET PER BOEING M/M.
